# SDR DALA2024011000455

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 77,130 hours, 10,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 AFTER PARKING, COULD NOT DISARM DOOR 4R. CORRECTIVE ACTION: CYCLED DOOR ARMING COVER DISARM INDICATION NOW NORMAL. (8497126)
